Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hashimotos and estrogen level...
    avatar
    questionsunanswered posted:
    To make a long story short i'm 31 yrs old and have hypothyroidism (auto immune) and for the past year or so I have been feeling very symptomatic although my thyroid levels were normal on Synthroid. My PCP finally referred me to internal medicine due to my recurring complaints of body aches, severe fatigue, and foggy thinking. I had to beg for help! So I see this new dr who ran all sorts of test. The nurse called me the next day to tell me the dr is changing my birth control and increasing my synthroid. My thyroid levels were ok, my TSH was on the low side but she increased my dose (I'm guessing because my T3 Was low normal.) She changed my bcp from Azurette to Yaz because my estrogen level was barely detectable at < 5. I have called several times to hear what the plan is and why my level is so low but she will not give me an answer! I left a message with my obgyn to see what she thought but it might be a while before she can get back with me. What's going on with me? I'm missing work and I have a two yr old who needs her energetic mommy back! Thanks for taking the time to read this I hope it makes sense I hate using touch screens
    Reply


    Spotlight: Member Stories

    I was diagnosed at age 33 with Graves disease in October 2011 and received RAI treatment November 2011. My symptoms of hyperthyroidism/Graves disease ...More

    Helpful Tips

    Thyroid Info
    Vitamin and nutrient deficiency is one of the main causes of this epidemic. ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.